Econometrica: Mar 1971, Volume 39, Issue 2

Generalization of the Stolper-Samuelson Theorem

https://doi.org/0012-9682(197103)39:2<197:GOTST>2.0.CO;2-6
p. 197-217

Yasuo Uekawa

This paper is concerned with the generalization of the Stolper-Samuelson theorem from the 2 x 2 case to the n x n case. We start by proving theorems establishing the validity of the factor price equalization theorem and the Stolper-Samuelson theorem for the n x n case. The conditions established in these theorems are then interpreted economically in terms of the generalized versions of factor intensity. It may be noted that the above results, apart from being more readily interpretable in economic terms, are of basic mathematical interest.

Log In To View Full Content

Back